| Model Number |
364816 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: bd had not received samples, but 3 photos were provided by the customer for investigation.The photos were reviewed and the indicated failure mode for glass breakage with the incident lot was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality non-conformance's during manufacturing of the product.
Event or Problem Description
It was reported that the bd vacutainer® acd solution b blood collection tube broke in the centrifuge during use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "she also stated that their customer reported that yellow tubes were breaking off in centrifuge.".